# SDR CA121012010

- Difficulty date: October 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006169
- Condition: Worn
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED MANIFOLD PRESSURE SPIKE AND ENGINE RUNNING ROUGH.  LT MAGNETO REPLACED.
